Publication
Title
Magnitude vector fitting to interval data
Author
Abstract
Language
English
Source (journal)
Mathematics and computers in simulation. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0378-4754
Volume/pages
80:3(2009), p. 572-580
ISI
000272921100008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.02.2010
Last edited 05.02.2018
To cite this reference